# SDR SWAA2022081130645

- Difficulty date: July 18, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33841
- Aircraft time: 59,912 hours, 35,588 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Fwd Galley Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE -CLIP LOCATED ON BS 294.5 STR 13L AT FWD GALLEY AREA 2022-381663 / [01] TOOL USED CALIPER PN: 500-197-30; SN: 15259471; DUE DATE: 10-DEC-22;[02] REPLACED ANGLE -CLIP LOCATED ON BS 294.5 STR 13L AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 PARAGRAPH 9; B737-700 SRM 51-40-02 AND DRAWING# 141A1311 SHEET 1 REV. C
